# SDR UPS07151322

- Difficulty date: December 23, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE CAME OUT OF CONTAINER.  ESCAPE SLIDE INSTALLED IAW AMM 25-61-21-4.
